# SDR AALA20050464

- Difficulty date: July 23, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 2550 · Cargo Compartments
- Part: Lock
- Condition: Inoperative
- Location: Container Roller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT CARGO COMPARTMENT SMOKE WARNING RIGHT AFTER TAKEOFF.  FIRED BOTH BOTTLES ALTHOUGH DID NOT GET AGENT 2 DISCHARGE LIGHT.  AFTER LANDING GOT CARGO LOOP B.  FOUND LEFT AFT CONTAINER ROLLER RUNS CONTINUOUSLY.  REPAIRED JAMMED LOCK 511MY.  REPAIRED JOYSTICK AND CARGO CONTROL BOX.  REPLACED BOTH FIRE BOTTLES.  REPLACED CED 44WH AND 8WH AS PRECAUTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
